# SDR SIMA201125103

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 22,980 hours, 20,286 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: 100236383
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4558 THE CREW REPORTED, DURING CRUISE NOTICED A SMOKE/BURNING ODOR IN THE FLIGHT DECK.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO AVP.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RECIRCULATION FAN IAW EMB AMM 21-26-02.  THE OPERATIONAL CHECK WAS GOOD, NO ODOR NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
